# SDR AALA201712249007

- Difficulty date: December 22, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 79,649 hours, 11,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR DAMPER CYLINDER LOW. SERVICED L3 DOOR DAMPER CYLINDER IAW AMM 52-10-00-600-802-A.
